Czechoslovak Mathematical Journal

Vol. 49, No. 4, 1999 · Contents

Jiri Cizek:
On the Tauberian constant in the Ikehara theorem

Stojan Bogdanovic, Miroslav Ciric:
Radicals of Green's relations

Gulen Bascanbaz Tunca, Elgiz Bairamov:
Discrete spectrum and principal functions of non-selfadjoint differential operator

D. K. Ganguly, S. Ray, M. Majumdar:
Some results on sets of positive measure in a metric space

Milutin Dostanic:
Exact asymptotic behavior of singular values of a class of integral operators

Miroslav Pavlovic:
On harmonic conjugates with exponential mean growth

Michele Giraudet, Jiri Rachunek:
Varieties of half lattice-ordered groups of monotonic permutations of chains

Nan-jing Huang:
Completely generalized nonlinear variational inclusions for fuzzy mappings

Oleg Palumbiny:
On oscillatory solutions of fourth order ordinary differential equations

Tomasz Czlapinski:
On the mixed problem for hyperbolic partial differential-functional equations of the first order

Zhu Zuo-Tong, Huang Zhenyu:
The structure of transitive ordered permutation groups

Ricardo Bianconi, Joao C. Prandini, Claudio Possani:
A Daniell integral approach to nonstandard Kurzweil-Henstock integral

Hajrudin Fejzic, Dan Rinne, Clifford Weil:
Extending $n$ times differentiable functions of several variables

Andrzej Walendziak:
On the Kurosh-Ore replacement property

Miroslawa Zima:
On the local spectral radius in partially ordered Banach spaces

Salah Mecheri:
Commutants and derivation ranges

Kent Merryfield, James D. Stein Jr.:
Common fixed points of two isotone maps on a complete lattice

Jan Jakubik:
Distinguished extensions of an $MV$-algebra

Sobhy El-sayed Ibrahim:
On $L^2_w$-quasi-derivatives for solutions of perturbed general quasi-differential equations

Ljubomir B. Ciric:
A new class of nonexpansive type mappings and fixed points

[Contents of Czechoslovak Mathematical Journal]